# SDR DALA1170646303

- Difficulty date: December 21, 2011
- Submitted: December 22, 2011
- Operation: Air carrier
- Aircraft: N663US
- Make and model: Boeing 747451
- Aircraft serial: 23818
- Aircraft time: 6,424 hours, 806 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, THE EMERGENCY ESCAPE PATH LIGHTS AT ROWS 51-60 LEFT WERE FOUND TO BE INOPERATIVE.  MAINTENANCE FOUND THE LIGHT ASSEMBLY AT ROW 60 BAD AND REPLACED IT.  SYSTEM OPERATION WAS NORMAL AFTER THE LIGHT ASSEMBLY WAS REPLACED.
